# SDR SWAA2019071834948

- Difficulty date: July 11, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER CREASE BEAM ANGLE CORRODED ON UPPER SURFACE AT BS. 303.9, LBL 53.  R&R L1 DOOR INNER CHORD (CREASE BEAM) PER SRM AND DWG.
